Alert archive / New York / Special Weather Statements in 2014

Special Weather Statement, NWS Buffalo, NY

May 9, 2014Ontario County, New York

NWS Buffalo, NY issued this special weather statement at May 9, 2014, 1:46 AM EDT for Ontario County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2014, 1:46 AM EDT (05:46 UTC)
Expired
May 9, 2014, 2:15 AM EDT
In force
29 min
Issued by
NWS Buffalo, NY

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 115 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-425 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WWUS81 KBUF 090546
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
146 AM EDT FRI MAY 9 2014

NYZ013-014-090615-
LIVINGSTON NY-ONTARIO NY-
146 AM EDT FRI MAY 9 2014

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED 
WEATHER SPOTTERS INDICATED A STRONG THUNDERSTORM CAPABLE OF 
PRODUCING HAIL UP TO THREE QUARTERS OF AN INCH. THIS STORM WAS 
LOCATED NEAR HONEOYE...AND MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  BRISTOL MOUNTAIN...
  NAPLES...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4275 7763 4288 7758 4277 7701 4276 7701
      4276 7731 4273 7734 4268 7734 4267 7736
      4258 7736 4257 7737 4257 7750

$$

THOMAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 8, 10:26 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 8, 10:26 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1026 PM EDT THU MAY 8 2014

.SYNOPSIS...
WARM AIR WILL OVERSPREAD THE REGION TONIGHT WITH LOW TEMPERATURES
ABOUT 10 TO 15 DEGREES ABOVE NORMALS. THIS INFLUX OF WARMTH AND
MOISTURE WILL HEIGHTEN THE RISK OF A FEW SHOWERS TONIGHT...WITH A
BETTER CHANCE OF SHOWERS AND THUNDERSTORMS LATE FRIDAY AND FRIDAY
NIGHT AS A COLD FRONT SLOWLY CROSSES THE REGION. TEMPERATURES WILL
BE SUMMER LIKE ON FRIDAY BEFORE PULLING BACK SOME OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
RADAR IMAGERY LATE THIS EVENING SHOWING A NARROW BAND OF SHOWERS
ACROSS THE SAINT LAWRENCE VALLEY AND ADIRONDACKS MOVING SLOWLY AWAY
FROM THE REGION. ANOTHER EVEN NARROWER BAND OF SHOWERS AND EVEN A
FEW ISOLATED WEAK THUNDERSTORMS HAS RECENTLY DEVELOPED OVER EASTERN
LAKE ONTARIO AND NEAR KSYR. THIS BAND IS FORMING ALONG A TIGHT
THETA-E GRADIENT NEAR 850MB ALONG THE ADVANCING WARM FRONT ALOFT.
FLOW IN THIS LAYER HAS INCREASED JUST ENOUGH TO PRODUCE A NARROW
RIBBON OF THETA-E ADVECTION AND ISENTROPIC UPGLIDE. GIVEN THE WEAK
FLOW AND FORCING...EXPECT COVERAGE WITH THIS TO REMAIN ON THE LOW
SIDE AS THE BAND SLOWLY DRIFTS INTO THE EASTERN LAKE ONTARIO REGION
OVER THE NEXT FEW HOURS. ELSEWHERE MID LEVEL CLOUDS HAVE THICKENED
ACROSS THE REST OF THE AREA WITH SKIES BECOMING MOSTLY CLOUDY.

OVERNIGHT THE INCREASING WARM ADVECTION AND ISENTROPIC UPGLIDE WILL
BRING AN INCREASING RISK OF AT LEAST A FEW SHOWERS FROM THE GENESEE
VALLEY AND WESTERN FINGER LAKES NORTHEASTWARD. RECENT RADAR AND
SATELLITE TRENDS AND MESOSCALE MODELS HAVE GIVEN ENOUGH CONFIDENCE
TO REMOVE ANY PRECIP MENTION FROM THE WESTERN END OF THE STATE
OVERNIGHT. FORCING FOR ASCENT IS ONLY MODEST AT BEST IN SUPPORT OF
THE SURFACE WARM FRONT...WITH A FEW VERY WEAK CONVECTIVELY AUGMENTED
MID LEVEL SHORTWAVES AND A WEAK 30-35 KNOT 700MB JET TO AID IN SOME
CONVERGENCE. GIVEN THE WEAK FORCING...ONCE AGAIN MOST MODEL GUIDANCE
SEEMS OVERDONE WITH RESPECT TO COVERAGE AND INTENSITY OF POTENTIAL
SHOWERS OVERNIGHT. WITH THIS IN MIND...HAVE KEPT POPS IN THE CHANCE
CATEGORY TONIGHT WITH A GENERAL TREND IN PUSHING THOSE RAIN CHANCES
FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA IN ADVANCE OF THE WARM
FRONT. SHORT RANGE MODEL GUIDANCE ALLOWS SOME LIMITED ELEVATED
INSTABILITY TO PERSIST OVERNIGHT...SO AN ISOLATED THUNDERSTORM
CANNOT BE RULED OUT.

BY FRIDAY MORNING MOST OF THE REGION WILL BE IN THE WARM SECTOR...
WITH A FEW SCATTERED LEFTOVER WARM ADVECTION SHOWERS POSSIBLE ACROSS
THE NORTH COUNTRY. THESE TOO WILL END BY LATE MORNING OR MIDDAY.
THIS WILL LEAVE THE BULK OF THE AREA DRY IN THE WARM SECTOR FOR A
GOOD PORTION OF THE DAY. INSTABILITY WILL INCREASE...AND MODEL
GUIDANCE MAY VERY WELL BE UNDERDONE IN SBCAPE FORECAST GIVEN THAT
THE MODEL FORECAST SKY COVER AND RAIN CHANCES APPEAR TOO HIGH IN THE
WARM SECTOR. RAIN CHANCES WILL INCREASE LATER IN THE AFTERNOON AS
MID LEVEL HEIGHT FALLS BEGIN TO OVERSPREAD THE LOWER LAKES AND A
LEAD CONVECTIVELY AUGMENTED SHORTWAVE PROVIDES MORE ORGANIZED
ASCENT. A FEW SCATTERED SHOWERS AND STORMS MAY ALSO DEVELOP ALONG
TERRAIN INDUCED CONVERGENCE ZONES LATER IN THE AFTERNOON. COVERAGE
SHOULD REMAIN SPARSE UNTIL EVENING WHEN THE BEST PERIOD OF SYNOPTIC
SCALE SUPPORT ARRIVES.

IT WILL REMAIN VERY MILD TONIGHT...ESPECIALLY FROM THE GENESEE
VALLEY WESTWARD WHERE MANY LOCATIONS WILL REMAIN IN THE LOWER TO MID
60S OVERNIGHT. EVEN THE NORTH COUNTRY WILL ONLY DROP INTO THE LOWER
50S. FRIDAY WILL FEEL MORE LIKE MID SUMMER THAN EARLY MAY...WITH A
STRONG PUSH OF WARM AIR IN THE WARM SECTOR. THIS WILL BE COMBINED
WITH SSW DOWNSLOPE WINDS WHICH WILL BOOST TEMPERATURES IN THE LOWER
ELEVATIONS OF WESTERN NY INTO THE LOWER TO MID 80S...WITH MID TO
UPPER 70S ACROSS THE NORTH COUNTRY. THERE SHOULD BE ENOUGH SOUTHERLY
COMPONENT TO PREVENT A LAKE BREEZE ALONG MOST OF THE SOUTH SHORE OF
LAKE ONTARIO...SO IT MAY GET VERY WARM RIGHT TO THE LAKESHORE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
AS WE MOVE FROM FRIDAY AFTERNOON INTO FRIDAY EVENING...EXPECT
SHOWERS AND THUNDERSTORMS TO BE ONGOING ACROSS WESTERN AND
NORTH-CENTRAL NEW YORK AS A SERIES OF WAVES RIPPLING ACROSS THE
REGION AHEAD OF AN APPROACHING UPPER LEVEL TROUGH/SURFACE COOL
FRONTAL BOUNDARY. THIS ACTIVITY WILL BE TAKING ADVANTAGE OF A DEEP
MOIST RETURN FLOW ACROSS THE REGION WITH PWATS RUNNING UPWARDS OF
1.5 INCHES...WELL ABOVE NORMAL...MAKING THESE SHOWERS AND STORMS
EFFICIENT RAIN PRODUCERS THAT SHOULD BRING AROUND A HALF INCH OF
RAINFALL OVERNIGHT WITH LOCALLY HIGHER AMOUNTS APPROACHING AN INCH
AS THERE WILL BE SOME POTENTIAL FOR TRAINING OF CONVECTION
OVERNIGHT. IN ADDITION TO THE POTENTIAL FOR HEAVY RAIN...SOME STORMS
MAY ALSO PRODUCE SMALL HAIL...PARTICULARLY EARLY IN THE EVENING AS
CAPE VALUES WILL STILL BE IN THE NEIGHBORHOOD OF 600-1000 J/KG WITH
WET-BULB ZERO HEIGHTS BELOW 10KFT.

THE COLD FRONT WILL CONTINUE ITS SLOW MARCH ACROSS THE LOWER GREAT
LAKES INTO SATURDAY MORNING WITH SHOWERS TAPERING OFF FROM WEST TO
EAST THROUGH THE MORNING HOURS AS COOLER DRIER AND MORE STABLE AIR
ADVECTS INTO THE REGION. THIS WILL RESULT IN A PLEASANT...ALBEIT
BREEZY...AFTERNOON FOR MUCH OF THE AREA WITH INCREASING SUNSHINE AND
HIGHS IN THE UPPER 60S TO LOWER 70S. THE FAIR WEATHER WILL LAST
THROUGH SATURDAY NIGHT AS A SURFACE RIDGE OF HIGH PRESSURE MOVES
OVERHEAD. A MILD AIRMASS IN PLACE WILL KEEP OVERNIGHT LOWS A FEW
DEGREES ABOVE AVERAGE...IN THE UPPER 40S TO AROUND 50...IN SPITE OF
DECENT CLEARING AND LIGHT WINDS OVERNIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL MAINTAIN ITS INFLUENCE ON THE REGION THROUGH MUCH
OF SUNDAY WITH A SLIGHT UPTICK IN TEMPERATURES AS THE CENTER OF THE
SURFACE HIGH MOVES OFF TO THE EAST...ONCE AGAIN EXPOSING WESTERN NEW
YORK TO INCREASINGLY WARM SOUTHERLY FLOW. WITH A WARM FRONT
CURRENTLY PROGGED TO LIFT NORTH ACROSS THE LOWER GREAT LAKES SUNDAY
NIGHT...THE COMING WEEK WILL ESSENTIALLY BE A REPEAT OF THIS WEEK
WITH A CHANCE OF SHOWERS AND SLIGHT CHANCE OF THUNDER FROM LATE
SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE WARM FRONT SLOWLY LIFTS
NORTH ACROSS THE REGION WITH ANOTHER ROUND OF SEASONABLY WARM
TEMPERATURES MONDAY AND PARTICULARLY ON TUESDAY AS THE REGION MOVES
INTO THE WARM SECTOR OF A DEVELOPING SURFACE LOW OVER THE UPPER
MIDWEST. AT THIS POINT THERE ARE TIMING DIFFERENCES BETWEEN THE
MODELS...BUT A COMPROMISE OF THE TYPICALLY FASTER GFS AND SLOWER
ECMWF SUGGESTS ANOTHER WET AND STORMY PASSAGE OF A COLD FRONT
SOMETIME WEDNESDAY OR WEDNESDAY NIGHT...FOLLOWED BY COOLER AND
SHOWERY WEATHER TO FINISH OUT THE WEEK AS A DEEP UPPER LEVEL TROUGH
BECOMES ESTABLISHED OVER THE GREAT LAKES.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
VFR WILL PREVAIL FOR THE 00Z TAF CYCLE. A WARM FRONT WILL LIFT
NORTHEAST ACROSS THE REGION TONIGHT AND BRING SOME INCREASE IN VFR
LEVEL CLOUDINESS. AT LEAST A FEW SCATTERED SHOWERS WILL ALSO DEVELOP
ALONG THE ADVANCING WARM FRONT...BUT COVERAGE IS EXPECTED TO REMAIN
SPARSE. SOME ELEVATED INSTABILITY IS PRESENT...SO AN ISOLATED
THUNDERSTORM CANNOT BE RULED OUT. GIVEN THE LIMITED COVERAGE...WE
HAVE KEPT FORECAST CONDITIONS MAINLY VFR ALTHOUGH BRIEF/SPOTTY
REDUCTIONS TO MVFR ARE POSSIBLE IN ANY HEAVIER SHOWERS THAT DO
DEVELOP.

THE WARM FRONT WILL EXIT THE NORTH COUNTRY FRIDAY MORNING WITH ANY
WIDELY SCATTERED SHOWERS COMING TO AN END. THIS WILL LEAVE VFR TO
PREVAIL WITH SCATTERED MID/HIGH CLOUDS. LATER IN THE AFTERNOON
INCREASING INSTABILITY AND LIFT IN ADVANCE OF THE COLD FRONT AND MID
LEVEL DISTURBANCE WILL ALLOW CLOUD COVER TO INCREASE AND LOWER WITH
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING. AGAIN WITH THE
SPARSE COVERAGE INITIALLY...HAVE KEPT CONDITIONS MAINLY VFR ALTHOUGH
A BRIEF/SPOTTY DIP TO MVFR IS POSSIBLE IN HEAVIER SHOWERS.

OUTLOOK...
FRIDAY NIGHT AND SATURDAY...VFR/MVFR WITH SCATTERED TO OCCASIONALLY
MORE NUMEROUS SHOWERS AND THUNDERSTORMS.
SUNDAY...VFR.
MONDAY AND TUESDAY...MAINLY VFR WITH A CHANCE OF A FEW SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
NORTHEAST WINDS WILL BECOME SOUTHEAST THEN SOUTHERLY AS A WARM FRONT
MOVES NORTHWARD ACROSS THE REGION TONIGHT. THE CHOPPY CONDITIONS AT
THE WEST END OF LAKE ONTARIO WILL PERSIST THROUGH THIS EVENING
BEFORE WINDS VEER MORE OFFSHORE. THIS WILL BRING MUCH WARMER AIR
INTO THE EASTERN LAKES AREA...AND WARMER AIR OVER THE COLDER LAKE
WATERS WILL BRING MORE STABLE CONDITIONS ON THE LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...HITCHCOCK/WCH
NEAR TERM...HITCHCOCK
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/WCH
Hazardous weather outlook, May 8, 4:40 AM EDT, 21 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
440 AM EDT THU MAY 8 2014

NYZ001>008-010>014-019>021-085-090845-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
440 AM EDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ030-042>045-062>065-SLZ022-024-090845-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
440 AM EDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, May 9, 1:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
146 AM EDT FRI MAY 9 2014

NYZ013-014-090615-
LIVINGSTON NY-ONTARIO NY-
146 AM EDT FRI MAY 9 2014

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED
WEATHER SPOTTERS INDICATED A STRONG THUNDERSTORM CAPABLE OF
PRODUCING HAIL UP TO THREE QUARTERS OF AN INCH. THIS STORM WAS
LOCATED NEAR HONEOYE...AND MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  BRISTOL MOUNTAIN...
  NAPLES...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4275 7763 4288 7758 4277 7701 4276 7701
      4276 7731 4273 7734 4268 7734 4267 7736
      4258 7736 4257 7737 4257 7750

THOMAS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:17 PM EDTSpecial Marine WarningBUF88 min
May 9, 4:38 PM EDTSevere Thunderstorm WarningBUFErie, Niagara52 min
May 9, 5:00 PM EDTSpecial Marine WarningBUF90 min
May 9, 5:12 PM EDTSpecial Weather StatementBUFCattaraugus, Genesee, Orleans, Wyoming63 min
May 9, 5:25 PM EDTSevere Thunderstorm WarningBUFGenesee, Orleans, Wyoming50 min
May 9, 5:58 PM EDTSpecial Weather StatementBUFLivingston, Monroe62 min
May 9, 5:59 PM EDTSpecial Marine WarningBUF91 min
May 9, 6:40 PM EDTSpecial Weather StatementBUFOntario, Wayne80 min
May 9, 7:08 PM EDTSpecial Marine WarningBUF67 min
May 9, 7:40 PM EDTSpecial Weather StatementBUFOswego65 min
May 9, 7:51 PM EDTSpecial Marine WarningBUF39 min

Nearby

Special Weather Statements in New York, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.